MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK E; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK E; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy0304 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported the tubing part of the statlock iv plus has been breaking.One of the patient has developed a blood stream infection that a line break could be contributed to.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a broken statlock extension tube was inconclusive because the returned sample was not the originally implicated device.The product returned for evaluation was one statlock iv plus catheter stabilization device.The sample was received in its original sealed packaging.The sample was unremarkable to gross inspection.Microscopic inspection of the extension tubing joints was unremarkable.Tactile inspection of the sample was unremarkable.An attempt to infuse water through the extension tube using a 12ml syringe revealed it to be patent to infusion and aspiration with no observed leaks.No defects or deficiencies were discovered during evaluation of the returned sample; however, the sealed state of the device indicated that it was not the originally implicated device, but was an unused lot sample.A lot history review (lhr) of judy0304 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK E
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10175374
Report Number3006260740-2020-02131
Device Sequence Number16735879
Product Code FPA
UDI-Device Identifier00801741081699
UDI-Public(01)00801741081699
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberN/A
Device Catalogue NumberIV0221
Device Lot NumberJUDY0304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1